# SDR DJFA2006247

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N467LX
- Make and model: Beech 400A
- Aircraft serial: RK447
- Aircraft time: 279 hours, 229 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 9794944
- Part serial: 2516
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LOUD CLUNKING SOUNDS WHILE IN CLIMB, CRUISE AND DESCENT.  THE CABIN TEMPERATURE WAS REPORTED AS BEING HIGH AND A BURNING PAINT SMELL WAS NOTED WHEN THE WING ANTI-ICE HEAT WAS OPERATING.  MAINTENANCE REPLACED THE FLOW INCREASING VALVE.  SATISFACTORY OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
